Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 8, Issue 4

Issues

The horofunction boundary of the Hilbert geometry

Cormac Walsh
Published Online: 2008-11-28 | DOI: https://doi.org/10.1515/ADVGEOM.2008.032

Abstract

We investigate the horofunction boundary of the Hilbert geometry defined on an arbitrary finite-dimensional bounded convex domain D. We determine its set of Busemann points, which are those points that are the limits of “almost-geodesics”. In addition, we show that any sequence of points converging to a point in the horofunction boundary also converges in the usual sense to a point in the Euclidean boundary of D. We prove that all horofunctions are Busemann points if and only if the set of extreme sets of the polar of D is closed in the Painlevé–Kuratowski topology.

Key words.: Hilbert geometry; Hilbert's projective metric; horoball; max-plus algebra; metric boundary; Busemann function

About the article

Received: 2006-12-21

Revised: 2007-11-20

Published Online: 2008-11-28

Published in Print: 2008-10-01


Citation Information: Advances in Geometry, Volume 8, Issue 4, Pages 503–529, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/ADVGEOM.2008.032.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bas Lemmens, Brian Lins, and Roger Nussbaum
Israel Journal of Mathematics, 2018, Volume 224, Number 1, Page 231
[2]
Bas Lemmens, Brian Lins, and Roger Nussbaum
Israel Journal of Mathematics, 2018
[3]
Bas Lemmens, Brian Lins, Roger Nussbaum, and Marten Wortel
Journal d'Analyse Mathématique, 2018, Volume 134, Number 2, Page 671
[4]
Cormac Walsh
Geometry & Topology, 2017, Volume 22, Number 1, Page 55
[5]
Enrico Le Donne, Sebastiano Nicolussi-Golo, and Andrea Sambusetti
Annali di Matematica Pura ed Applicata (1923 -), 2017, Volume 196, Number 4, Page 1251
[6]
D. Cooper, D.D. Long, and S. Tillmann
Advances in Mathematics, 2015, Volume 277, Page 181
[7]
Françoise Dal’bo, Marc Peigné, and Andrea Sambusetti
Pacific Journal of Mathematics, 2012, Volume 259, Number 1, Page 55
[8]
STÉPHANE GAUBERT and GUILLAUME VIGERAL
Mathematical Proceedings of the Cambridge Philosophical Society, 2012, Volume 152, Number 02, Page 341

Comments (0)

Please log in or register to comment.
Log in